# SDR SWIA202157300

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CORRODED AT T.S.319 ATTACHING TO SERVICE DOOR SILL AT WL73.5   (C-CHECK RO 4/2/2021)    RREMOVED AND REPLACED FS 319 ANGLE CLIP IAW CRJ 200 SRM 51-42-06 AND.51-42-21
